# SDR FDEA201504101211

- Difficulty date: April 10, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 714 hours, 14,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0079
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  RECEIVED A LEVEL 1 EMERGENCY LIGHT BATTERY LOW ALERT.   R/R'D EMERGENCY LIGHTS BATTERY POWER SUPPLY IAW MM 33-51-01-4. OPS CHECKED GOOD. OK TO CONTINUE.
